RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fattakhova, Oksana Valer'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:82
Abstract pages:379
Full texts:151
References:48
E-mail:

http://www.mathnet.ru/eng/person67079
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. I. A. Kaliev, M. F. Mugafarov, O. V. Fattahova, “Inverse problem for forward-backward parabolic equation with generalized conjugation conditions”, Ufimsk. Mat. Zh., 3:2 (2011),  34–42  mathnet  zmath; Ufa Math. J., 3:2 (2011), 33–41

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020